Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On extending a continuous $(1\text {-}1)$ correspondence of two plane continuous curves to a correspondence of their planes
HTML articles powered by AMS MathViewer

by Harry Merrill Gehman PDF
Trans. Amer. Math. Soc. 28 (1926), 252-265 Request permission
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 57M35
  • Retrieve articles in all journals with MSC: 57M35
Additional Information
  • © Copyright 1926 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 28 (1926), 252-265
  • MSC: Primary 57M35
  • DOI: https://doi.org/10.1090/S0002-9947-1926-1501343-X
  • MathSciNet review: 1501343